# SDR QXEA2012112401425

- Difficulty date: November 24, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER DRY BAY PANEL 521BT HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-57-425 AND RD 8/4-57-1276. CORROSION FOUND TO BE EXTENSIVE THROUGH COUNTERSINKS REPLACED PANEL WITH NEW.
